# SDR SWAA2025121233029

- Difficulty date: November 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ZEE,  BS 727E - 767, RBL 22, WL 156,  IN THE CARGO BAY.  REPLACED THE SUPPORT ZEE & FASTENERS IAW SRM 51-10-02-0G-0, PARAGRAPH 9, SRM 51-40-02-0G-0, & DWG 146A7500, SHEET 13, REV-,
